# SDR SWAA2022022433897

- Difficulty date: October 14, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 61,759 hours, 36,101 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR CRACKED AT THE #5 BEAM / FSD #5 BEAM WAS REMOVED & REPLACED ON WORK ORDER: 510434. & CUSTOMER PO: 0520055-CMR.
